Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dry, scaly, red spots on arms and legs. Taking Methotrexate, Celebrex, Plaquenell for RA

I am a 53 year old, Caucasian woman. I have dry, scaly, red spots mainly on my arms and legs. I have been to a dermatologist and had a few places frozen. For years, they have been white but have turned red over the past year and a half? I was diagnosed with RA about 3 years ago and presently take methotrexate, Celebrex and Plaquenell. Could my medication be causing the redness? Is there any treatment to improve the appearance of my arms and legs?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
U r 53 yr old that could be the reason,because in perimenopausal n postmenopausal women have excessive dryness that would cause Asteaotic dematitis. U have RA that also cause dryness. Other possibility is dermatophytosis . Do skin scraping for KOH mount for fungus AFTER CONSULTING DERMATOLOGIST.Usually the medicine take by u not cause these type of lesion.U r discussing ur white spot that is very commonly seen in patient of autoimmune disorder. If they r nonprogressive no treatment require or u add antioxidant diet /cap .
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor